Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Print: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v78.i11.10
pages 933-938

CONSISTENCY OF THE DEFINITION OF THE MAGNETIC MOMENT WITH THE PRINCIPLE OF PERMUTATIONAL DUALITY

S. S. Sautbekov
L.N. Gumilyov Eurasian National University, 2, Mirzoyana St., Astana 010000, Republic of Kazakhstan; Al-Farabi Kazakh National University, 71, al-Farabi Av., Almaty 050040, Republic of Kazakhstan
Yurii Konstantinovich Sirenko
O.Ya. Usikov Institute for Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkiv 61085, Ukraine; V.N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv 61022, Ukraine; L.N. Gumilyov Eurasian National University, 2, Satpayev St., Astana 010008, Republic of Kazakhstan
A.G. Asylbekova
Al-Farabi Kazakh National University, 71, al-Farabi Av., Almaty 050040, Republic of Kazakhstan

ABSTRACT

A representation of the principle of permutation duality of Maxwell's equations, which differs from the traditional representation by symmetry with respect to direct and inverse permutations of electrical and magnetic quantities and ease of use, is proposed. A generalized solution of the corresponding symmetric system of Maxwell's equations is constructed. The definition of the magnetic moment of arbitrarily distributed in the environment of closed currents is given, consistent with the newly formulated principle of permutation duality.

REFERENCES

  1. Guillemot, M.G., (2001) Completing Maxwell's equations by symmetrization, Europhysics Letters, 53(2), pp. 155-161.

  2. Vasilakis, A., (1966) The Lorentz force law and Maxwell's equations in symmetric form, International Journal of Mathematical Education in Science and Technology, 27(3), pp. 443-446.

  3. Harrington, R.F., (1961) Time Harmonic Electromagnetic Field, New York: McGraw-Hill.

  4. Ivanitsky, A.M., (2013) The best variant of the principle of permutation duality in classical electrodynamics, Scientific Works of A.S. Popov ONAS, pp. 3-9, (in Russian).

  5. Vladimirov, V.S., (1971) Equations of Mathematical Physics, New York: Dekker.

  6. Korn, G.A. and Korn, T.M., (1961) Mathematical Handbook for Scientists and Engineers, New York: McGraw-Hill.

  7. Mikhailov, V.M. and Chunikhin, K.V., (2017) On electrostatic analogy of magnetostatic field in inhomogeneous magnetized medium, Electrical Engineering and Electromechanics, 5, pp. 38-40.


Articles with similar content:

To Magnetohydrodynamics of Rotating Nonhomogeneous Fluid in Stationary Case
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 3
V. N. Saltanov, N. V. Saltanov
INTEGRAL FORMULAS IN ELECTROMAGNETIC ELASTICITY OF HETEROGENEOUS BODIES. APPLICATION IN THE MECHANICS OF COMPOSITE MATERIALS
Composites: Mechanics, Computations, Applications: An International Journal, Vol.8, 2017, issue 2
Vladimir I. Gorbachev
Transient Processes in a Resonator Filled with a Medium with Time-Dependent Permittivity and Permeability
Telecommunications and Radio Engineering, Vol.53, 1999, issue 11
M. S. Antyufeyeva, Oleg Aleksandrovich Tretyakov
RANDOM RESIDUAL STRESSES IN ELASTICITY HOMOGENEOUS MEDIUM WITH INCLUSIONS OF NONCANONICAL SHAPE
International Journal for Multiscale Computational Engineering, Vol.10, 2012, issue 3
Valeriy A. Buryachenko, Michele Brun
SOME GENERAL REPRESENTATIONS IN THERMOPERISTATICS OF RANDOM STRUCTURE COMPOSITES
International Journal for Multiscale Computational Engineering, Vol.12, 2014, issue 4
Valeriy A. Buryachenko